Dec 10, 2005
My daughter had all 3 hepatitis shots in high school,she became sexually active in july.She's since been diagnosed with Hep.B.She is tired all the time&has fever spikes.What can we do?-help please!
Response from Dr. McGovern
Hepatitis B can be associated with some fever but not for any prolonged period of time. I wouldn't be confident that the only explanation for her fevers is hepatitis B. She needs a thorough history and physical examination by her physician and further testing to understand the reasons for her "fever spikes".
Dating with Hep C
- If I Have Aids Or Hiv What Would Show Up Abnormal In Blood Tests?
- If A Man Is Infected With Hiv Can He Pass It On To His Unborn Child?
- What Does Herpes Look Like Around Your Lip?
- What Does Herpes On The Vagina Look Like?
- What Doctor I Should Go To For Herpes?
- Symptoms Of Genital Warts In Throat
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.